Skip to content
When i swallow semen it makes me feel high
avatar
An_252990 posted:
everytime i swallowed my boyfriends semen it made me feel like high and ditsy.
im not a smoker and same goes for my boyfriend.
what is going on?
Reply
 
avatar
rustynail53 responded:
Is it only your boyfriend semen that makes you feel this way? Anyone else's? If not, is you boyfriend using drugs?
 
avatar
WineMaker responded:
I'm not doctor but I'm guessing your body is responding to Oxycontin. It's a naturally occurring "love hormone" that is found in semen. There were some studies done that suggested that semen may help battle depression. It could also just be that you enjoy the experience, like an orgasm, with someone you love and your brain is responding to that with those good mood thoughts. Enjoy it.
 
avatar
georgiagail replied to WineMaker's response:
Yep;you're no doctor.

You're mistaking Oxytocin for Oxycontin:

http://en.wikipedia.org/wiki/Oxytocin

The only way Oxycontin is in semen is through ingestion of this drug.

Gail


Helpful Tips

Difficulty having an orgasm?Expert
Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
Was this Helpful?
5 of 7 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website